[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Rash and "weeping" at site

In the past couple months, my sites have been increasingly itchy.  One 
site, in particular, developed a rash about 1 1/2 months ago.  But, 
after I moved my site, I was fine (other than a little itchy).  A week 
or so ago, I was back to that same site again, and it developed a much 
more severe rash and was unbearably itchy.  So, I moved my site to the 
other side (like last time) thinking that would help.  Now, this new 
location is developing the same rash...except this time, when I pulled 
off the IP 3000 tape, there was some "weeping" all underneath of this 
yellow-ish stuff (kind of looks like the collection of platelets, etc. 
that starts to form over a wound before it hardens into a scab).  

This, obviously, concerns me.  I think I'm developing a pretty severe 
allergy to either the IV Prep or the adhesive on the IV 3000 tape.  
(The adhesive on the infusion doesn't actually touch my skin, but 
sticks directly to the IV 3000 tape.)  I changed my site, and used just 
plan rubbing alcohol instead of the IV prep, but I don't think that is 
going to be the issue.  

I suppose I could be allergice to the IV 3000 itself.  Does anyone know 
if it is latex?  I've never had a latex allergy, but I could be 
developing one.

So, anyone else experience this?  Where they go a long time without 
problems, and then start getting worsening problems?  I was "itch-free" 
for the first 7 months of pumping.  I change my site every 2 1/2 days, 
though I do it the "one-inch-at-a-time" method, where I just move over 
1 inch from the last site, so the IV 3000 tape still overlaps the 
previous site and the next site slightly.

I'm going to call my doctor, but thought I'd ask other's experience and 
what you did to fix it.

for HELP or to subscribe/unsubscribe, contact: